# SDR ASOA201000485

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,256 hours, 10,537 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01201
- Condition: Defective
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS & SPOILERONS MSG ON DOWNWIND. COMPLIED WITH QRH.  OBSERVED SPOILERS DEPLOY GREEN ADVISORY MSG ON TOUCHDOWN. OTHER MSG'S CLEARED AFTER TOUCHDOWN  (EMERGENCY DECLARED).  R & R NR 1 SPOILER ELECTRONIC CONTROL UNIT, OPS TEST GOOD REF IAW AMM 27-61-05.  ACFT OK FOR SVC.
